Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

yes, you should use a sunblock, especially since the regimin makes your skin more sensitive. Sun can make your red spots scar as well, and that's no good! You can either use a moisturizer with spf or use a light moisturizer and then apply a good sunblock (don't worry, it won't break you out if your wondering).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×